Shock lung and Heart rate increased - from FDA reports
Heart rate increased is found among people with Shock lung, especially for people who are male, 2-9 old, take medication Prednisolone and have Asthma. This review analyzes which people have Heart rate increased with Shock lung. It is created by eHealthMe based on reports of 6 people who have Shock lung from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 14, 2017
6 people who have Shock Lung and Heart Rate Increased are studied.
Number of reports submitted per year:
Gender of people who have Shock Lung and experience Heart Rate Increased *:
- female: 16.67 %
- male: 83.33 %
Age of people who have Shock Lung and experience Heart Rate Increased *:
- 0-1: 16.67 %
- 2-9: 50.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 16.67 %
- 60+: 16.67 %
Top co-existing conditions for these people *:
- Pelvic Pain (1 person, 16.67%)
- Migraine (1 person, 16.67%)
- Irritable Bowel Syndrome (1 person, 16.67%)
- Drowsiness (1 person, 16.67%)
- Asthma (1 person, 16.67%)
Most common drugs for these people *:
- Prednisolone (3 people, 50.00%)
- Solu-Medrol (2 people, 33.33%)
- Dexilant (1 person, 16.67%)
- Clopidogrel (1 person, 16.67%)
- Advair Hfa (1 person, 16.67%)
Top symptoms for these people *:
- Tachypnea (4 people, 66.67%)
- Renal Failure Acute (4 people, 66.67%)
- Serum Ferritin Increased (3 people, 50.00%)
- Disseminated Intravascular Coagulation (3 people, 50.00%)
- Abdominal Pain (3 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Heart rate increased and Shock lung?
- Check symptoms - is your heart rate increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Expand the study to include reports from both FDA and eHealthMeHeart rate increased and Shock lung from FDA and eHealthMe reports
Shock lung (a condition in which the lungs suddenly become damaged) (latest reports from 15,278 Shock lung patients)
Heart Rate Increased
Heart rate increased has been reported by people with high blood pressure, osteoporosis, asthma, multiple sclerosis, depression (latest reports from 63,021 Heart rate increased patients).
Browse all symptoms of Shock lunga b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Heart rate increasedHeart rate increased
Other conditions that could case Heart rate increasedHeart rate increased
What would happen?
Can you answer these questions?
Does anyone else taking tecfidera have rapid heart rate, daily headaches, nausea, memory loss, severe fatigue and depression, and severe itching. I don't know which is worse the ms or the side affects of the drug. I don't know if it is worth taking if I am so miserable I don't want to live ...
I am here for my sister who is in the ICU with severe ARDs with Hypoxemia. She has GTD and had a hysterectomy and chemo five years ago to treat placenta site tumor carcinoma. She was in remission for five years before the cancer came back and spread. She is now on a ventilator in the ICU with ...
My doctor says I need to take B12. I am Homozygous for the MTHFR gene. My doctor says I need to take B12 for Methylation process. I have tried to take tiny doses of it but when I do I feel my heart rate increase and I feel like I may pass out. This happens with a small does like maybe 50mcg. ...
You may be interested in these reviews
Trying to find help. I have been recently getting worse outbreaks of rapid heart beat for no apparent reason. Went to the ER 2 days ago didn't think think I would make it there because it was so extreme. I have been on this drug for years but wondering if this is a side effect I didn't know ...
I am 65 yo and taking Viagra over the last 15 years. The rapid heart beats started over the last five years and it seem to me its getting worse. Along with the rapid heart beats I've been experiencing a feeling of chest pressure. Would be great to hear from other guys who take Viagra and what ...
I first took Abilify in August of 2014. I stopped after taking it for several weeks as it didn't take away the musical hallucination that I am experiencing. I restarted taking it again on December 24, 2016. My heart rate is 112 pulse per minute now. I am very concerned. The psychiatrist who ...